# SDR DALA2024030402931

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #1 ON STA 197 AT PASSENGER DOOR 1L. SUMMARY OF NRC 00138: BEAM #1 ON STA 197 AT PASSENGER DOOR 1L WAS REPAIRED PER B717-200 SRM 52-10-02-2R, PROCEDURE 7, REPAIR 7, FIGURE 201. (LP #0225315)
